# SDR UPS98226831

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK GROWING PAST STOP DRILL HOLE IN NR 4 SLAT, I/B TRACK, O/B SIDE OF SKIN SUPPORT ANGLE.  STOP DRILLED END OF CRACK, NDT VERIFIED CONTAINMENT, RE-INSTALLED EXISTING REPAIR IAW SRM 57-50-3.
